Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The noncompact hyperbolic $ 3$-manifold of minimal volume


Author: Colin C. Adams
Journal: Proc. Amer. Math. Soc. 100 (1987), 601-606
MSC: Primary 57N10; Secondary 20H10, 57M10, 57M25
MathSciNet review: 894423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We utilize maximal cusp volumes in order to prove that the Gieseking manifold is the unique complete noncompact hyperbolic $ 3$-manifold of minimal hyperbolic volume.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 20H10, 57M10, 57M25

Retrieve articles in all journals with MSC: 57N10, 20H10, 57M10, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0894423-8
PII: S 0002-9939(1987)0894423-8
Keywords: Hyperbolic $ 3$-manifold, hyperbolic volume, Gieseking manifold
Article copyright: © Copyright 1987 American Mathematical Society